Wave speeds of solutions to density dependent nonlinear Nagumo diffusion equations -- inspired by oscillating gap-junction conductance in the pancreatic islets of Langerhans

Morten Gram Pedersen

    Research output: Contribution to journalJournal articleResearchpeer-review

    Original languageEnglish
    JournalJournal of Mathematical Biology
    Volume80
    Pages (from-to)683-698
    ISSN0303-6812
    Publication statusPublished - 2005

    Cite this

    @article{dfd42826d3c24109b46dcb16cadd8a6a,
    title = "Wave speeds of solutions to density dependent nonlinear Nagumo diffusion equations -- inspired by oscillating gap-junction conductance in the pancreatic islets of Langerhans",
    author = "Pedersen, {Morten Gram}",
    year = "2005",
    language = "English",
    volume = "80",
    pages = "683--698",
    journal = "Journal of Mathematical Biology",
    issn = "0303-6812",
    publisher = "Springer",

    }

    Wave speeds of solutions to density dependent nonlinear Nagumo diffusion equations -- inspired by oscillating gap-junction conductance in the pancreatic islets of Langerhans. / Pedersen, Morten Gram.

    In: Journal of Mathematical Biology, Vol. 80, 2005, p. 683-698.

    Research output: Contribution to journalJournal articleResearchpeer-review

    TY - JOUR

    T1 - Wave speeds of solutions to density dependent nonlinear Nagumo diffusion equations -- inspired by oscillating gap-junction conductance in the pancreatic islets of Langerhans

    AU - Pedersen, Morten Gram

    PY - 2005

    Y1 - 2005

    M3 - Journal article

    VL - 80

    SP - 683

    EP - 698

    JO - Journal of Mathematical Biology

    JF - Journal of Mathematical Biology

    SN - 0303-6812

    ER -